# SDR DALA2017031902253

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1620 FRAME, BELOW STRINGER 24R DENTED.  REMOVED DAMAGE IAW SRM 53-00-07, REPAIR 5.  NDT INSPECTION OF CUT OUT & OPEN HOLES,  NO DEFECTS NOTED.  FABRICATED A REPAIR IAW SRM 53-00-7, FIGURE 201, DETAIL III.  APPLIED ALODINE, PRIMER & PAINT IAW AMM 51- 21-04-107-017, PARA F, 51-21-14-370-801, PARA. F, & 51-21-15-370-801, PARA F.  INSTALLED REPAIR IAW SRM 53-00-07.
